# SDR FDEA201109013607

- Difficulty date: September 1, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275505
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDE FR 63 BETWEEN SEAT TRACK 4R AND 5R, UPPER FLOORBEAM IS BENT.  ACCOMPLISHED REPAIR TO AFT CARGO FR C-63 DAMAGE IAW E.A. 6-5310-152428.
